# SDR SWAA2018102226117

- Difficulty date: October 19, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,981 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY EXIT SIGN LIGHT LENS MISSING DIRECTIONAL ARROW.  INSTALLED SIGN PER AMM.
